MAUDE Adverse Event Report: STRYKER GMBH SCREWDRIVER BLADE, T7, AO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH SCREWDRIVER BLADE, T7, AO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 45-27015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device discarded.
 
Event or Problem Description
As reported: "during the surgery for radial nail removal, screwdriver blade broke, as the bone quality was too hard.The other drill was used and the procedure completed without problem.".

Brand Name
SCREWDRIVER BLADE, T7, AO
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11189781
Report Number0008031020-2021-00026
Device Sequence Number14447420
Product Code LXH
UDI-Device Identifier04546540540423
UDI-Public04546540540423
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-27015
Device Catalogue Number45-27015
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1